On the relationship between the method of close systems in special linear topological spaces and certain problems of the theory of perturbation of linear operators in Banach spaces
Doklady Akademii Nauk, Tome 122 (1958) no. 1, pp. 22-25 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1958_122_1_a4,
     author = {K. M. Fishman},
     title = {On the relationship between the method of close systems in special linear topological spaces and certain problems of the theory of perturbation of linear operators in {Banach} spaces},
     journal = {Doklady Akademii Nauk},
     pages = {22--25},
     year = {1958},
     volume = {122},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1958_122_1_a4/}
}
TY  - JOUR
AU  - K. M. Fishman
TI  - On the relationship between the method of close systems in special linear topological spaces and certain problems of the theory of perturbation of linear operators in Banach spaces
JO  - Doklady Akademii Nauk
PY  - 1958
SP  - 22
EP  - 25
VL  - 122
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/DAN_1958_122_1_a4/
LA  - ru
ID  - DAN_1958_122_1_a4
ER  - 
%0 Journal Article
%A K. M. Fishman
%T On the relationship between the method of close systems in special linear topological spaces and certain problems of the theory of perturbation of linear operators in Banach spaces
%J Doklady Akademii Nauk
%D 1958
%P 22-25
%V 122
%N 1
%U http://geodesic.mathdoc.fr/item/DAN_1958_122_1_a4/
%G ru
%F DAN_1958_122_1_a4
K. M. Fishman. On the relationship between the method of close systems in special linear topological spaces and certain problems of the theory of perturbation of linear operators in Banach spaces. Doklady Akademii Nauk, Tome 122 (1958) no. 1, pp. 22-25. http://geodesic.mathdoc.fr/item/DAN_1958_122_1_a4/